Alert archive / Idaho / Winter Storm Warnings in 2015

Winter Storm Warning 3, NWS Pocatello, ID

November 24, 2015

NWS Pocatello, ID issued this winter storm warning at Nov 24, 2015, 1:00 PM MST. It took effect at Nov 25, 2015, 5:00 AM MST. It was in force for 30 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 24, 2015, 1:00 PM MST (20:00 UTC)
In effect from
Nov 25, 2015, 5:00 AM MST
Expired
Nov 26, 2015, 11:00 AM MST
In force
30 hr
Issued by
NWS Pocatello, ID

The text

As transmitted, in the capitals the NWS used until 2016.

597 
WWUS45 KPIH 242000
WSWPIH

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
100 PM MST TUE NOV 24 2015

...SIGNIFICANT STORM WILL IMPACT THANKSGIVING TRAVEL...

.A STRONG WEATHER SYSTEM WILL BRING MODERATE TO HEAVY SNOWFALL TO
SOUTHEAST IDAHO STARTING TOMORROW MORNING AND WILL LAST INTO
THANKSGIVING DAY. ACCUMULATING SNOW ON ROADWAYS WILL INCREASE THE
CHANCES OF SLIDEOFFS AND MAY PROMPT ROAD CLOSURES. HOLIDAY
TRAVELERS SHOULD ALLOW THEMSELVES EXTRA TIME TO ARRIVE AT THEIR
DESTINATION SAFELY.

IDZ017-022-251100-
/O.UPG.KPIH.WS.A.0004.151125T1200Z-151126T1800Z/
/O.NEW.KPIH.WS.W.0003.151125T1200Z-151126T1800Z/
EASTERN MAGIC VALLEY-SOUTH CENTRAL HIGHLANDS-
INCLUDING THE CITIES OF...BURLEY...RUPERT...HEYBURN...
MALAD CITY...OAKLEY
100 PM MST TUE NOV 24 2015

...WINTER STORM WARNING IN EFFECT FROM 5 AM WEDNESDAY TO 11 AM
MST THURSDAY...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WINTER
STORM WARNING FOR HEAVY SNOW ALONG WITH BLOWING AND DRIFTING
SNOW...WHICH IS IN EFFECT FROM 5 AM WEDNESDAY TO 11 AM MST
THURSDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT.

* IMPACTS/TIMING...SNOW WILL BEGIN EARLY WEDNESDAY MORNING AND
  PERSIST INTO THURSDAY MORNING. SIGNIFICANT SNOWFALL
  ACCUMULATIONS ALONG WITH AREAS OF BLOWING AND DRIFTING SNOW ARE
  LIKELY. TRAVELERS MAY EXPERIENCE DIFFICULT DRIVING CONDITIONS.

* SNOW ACCUMULATIONS...4 TO 8 INCHES WITH BLOWING AND DRIFTING
  SNOW.

* LOCATIONS...MALAD...BURLEY...RUPERT...HEYBURN...SHOSHONE...CAREY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE
EXPECTED. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL
VERY HAZARDOUS OR IMPOSSIBLE.

&&

$$

IDZ021-251100-
/O.UPG.KPIH.WS.A.0004.151125T1200Z-151126T1800Z/
/O.NEW.KPIH.WW.Y.0016.151125T1200Z-151126T1800Z/
LOWER SNAKE RIVER PLAIN-
INCLUDING THE CITY OF...POCATELLO
100 PM MST TUE NOV 24 2015

...WINTER WEATHER ADVISORY IN EFFECT FROM 5 AM WEDNESDAY TO 11 AM
MST THURSDAY...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WINTER
WEATHER ADVISORY FOR SNOW ALONG WITH BLOWING AND DRIFTING
SNOW...WHICH IS IN EFFECT FROM 5 AM WEDNESDAY TO 11 AM MST
THURSDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT.

* IMPACTS/TIMING...SNOW WILL BEGIN LATE MORNING ON WEDNESDAY AND
  PERSIST INTO THURSDAY MORNING. COMBINATION OF SNOW ALONG WITH
  BLOWING AND DRIFTING SNOW MAY CREATE SLICK DRIVING CONDITIONS. 

* SNOW ACCUMULATIONS...2 TO 4 INCHES ALONG WITH BLOWING AND
  DRIFTING SNOW.

* LOCATIONS...POCATELLO...CHUBBUCK...BLACKFOOT...AMERICAN FALLS
  AND ABERDEEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT
VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND
BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN
AREAS.

&&

$$

IDZ023>025-251100-
/O.UPG.KPIH.WS.A.0004.151125T1200Z-151126T1800Z/
/O.NEW.KPIH.WW.Y.0016.151125T1200Z-151126T1800Z/
CARIBOU HIGHLANDS-CACHE VALLEY/IDAHO PORTION-
WASATCH MOUNTAINS/IDAHO PORTION-
INCLUDING THE CITIES OF...PRESTON...MONTPELIER
100 PM MST TUE NOV 24 2015

...WINTER WEATHER ADVISORY IN EFFECT FROM 5 AM WEDNESDAY TO 11 AM
MST THURSDAY...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WINTER
WEATHER ADVISORY FOR SNOW ALONG WITH BLOWING AND DRIFTING SNOW...WHICH
IS IN EFFECT FROM 5 AM WEDNESDAY TO 11 AM MST THURSDAY. THE WINTER
STORM WATCH IS NO LONGER IN EFFECT.

* IMPACTS/TIMING...SNOW WILL BEGIN AROUND NOON WEDNESDAY AND
  PERSIST THROUGH THURSDAY MORNING. COMBINATION OF SNOW ALONG WITH
  BLOWING AND DRIFTING SNOW MAY CREATE SLICK DRIVING CONDITIONS.

* SNOW ACCUMULATIONS...3 TO 6 INCHES ALONG WITH BLOWING AND
  DRIFTING SNOW.

* LOCATIONS...MCCAMMON...PRESTON...SODA SPRINGS AND MONTPELIER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT
VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND
BLOWING SNOW. USE CAUTION WHEN TRAVELING... ESPECIALLY IN OPEN
AREAS.

&&

$$

IDZ031-032-251100-
/O.NEW.KPIH.WW.Y.0016.151125T1200Z-151126T1800Z/
BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PASHIMEROI-
INCLUDING THE CITIES OF...HAILEY...KETCHUM...BELLEVUE...ARCO...
CHALLIS...MACKAY
100 PM MST TUE NOV 24 2015

...WINTER WEATHER ADVISORY IN EFFECT FROM 5 AM WEDNESDAY TO 11 AM
MST THURSDAY...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WINTER
WEATHER ADVISORY FOR SNOW ALONG WITH BLOWING AND DRIFTING SNOW...WHICH
IS IN EFFECT FROM 5 AM WEDNESDAY TO 11 AM MST THURSDAY.

* IMPACTS/TIMING...SNOW WILL BEGIN EARLY WEDNESDAY MORNING AND
  PERSIST INTO THURSDAY MORNING. COMBINATION OF SNOW ALONG WITH
  BLOWING AND DRIFTING SNOW MAY CREATE SLICK DRIVING CONDITIONS.

* SNOW ACCUMULATIONS...3 TO 6 INCHES ALONG WITH BLOWING AND
  DRIFTING SNOW.

* LOCATIONS...HAILEY...CRATERS OF THE MOON...ARCO AND MACKAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT
VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND
BLOWING SNOW. USE CAUTION WHEN TRAVELING... ESPECIALLY IN OPEN
AREAS.

&&

$$

IDZ019-020-251100-
/O.NEW.KPIH.WW.Y.0016.151125T1200Z-151126T1800Z/
UPPER SNAKE HIGHLANDS-UPPER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...ST. ANTHONY...ASHTON...DRIGGS...
VICTOR...IDAHO FALLS...REXBURG
100 PM MST TUE NOV 24 2015

...WINTER WEATHER ADVISORY IN EFFECT FROM 5 AM WEDNESDAY TO 11 AM
MST THURSDAY...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WINTER
WEATHER ADVISORY FOR SNOW ALONG WITH BLOWING AND DRIFTING SNOW...WHICH
IS IN EFFECT FROM 5 AM WEDNESDAY TO 11 AM MST THURSDAY.

* IMPACTS/TIMING...SNOW WILL DEVELOP WEDNESDAY MORNING AND
  PERSIST INTO THURSDAY MORNING. COMBINATION OF SNOW ALONG WITH
  BLOWING AND DRIFTING SNOW MAY CREATE SLICK DRIVING CONDITIONS.

* SNOW ACCUMULATIONS...2 TO 5 INCHES ALONG WITH BLOWING AND
  DRIFTING SNOW.

* LOCATIONS...IDAHO FALLS...REXBURG...RIBGY...DUBOIS...ISLAND
  PARK...ST. ANTHONY...ASHTON AND DRIGGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT
VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND
BLOWING SNOW. USE CAUTION WHEN TRAVELING... ESPECIALLY IN OPEN
AREAS.

&&

$$

VALLE
4 follow-up statements
036 
WWUS45 KPIH 251016
WSWPIH

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
316 AM MST WED NOV 25 2015

...SIGNIFICANT STORM WILL IMPACT THANKSGIVING TRAVEL...

.A STRONG WEATHER SYSTEM WILL BRING MODERATE TO HEAVY SNOWFALL TO
SOUTHEAST IDAHO STARTING THIS MORNING AND WILL LAST INTO
THANKSGIVING DAY. ACCUMULATING SNOW ON ROADWAYS WILL INCREASE THE
CHANCES OF SLIDEOFFS AND MAY PROMPT ROAD CLOSURES. HOLIDAY
TRAVELERS SHOULD ALLOW THEMSELVES EXTRA TIME TO ARRIVE AT THEIR
DESTINATION SAFELY.

IDZ017-022-252215-
/O.CON.KPIH.WS.W.0003.151125T1200Z-151126T1800Z/
EASTERN MAGIC VALLEY-SOUTH CENTRAL HIGHLANDS-
INCLUDING THE CITIES OF...BURLEY...RUPERT...HEYBURN...
MALAD CITY...OAKLEY
316 AM MST WED NOV 25 2015

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 AM MST
THURSDAY...

* IMPACTS/TIMING...SNOW WILL BEGIN EARLY THIS MORNING AND PERSIST
  INTO THURSDAY MORNING. SIGNIFICANT SNOWFALL ACCUMULATIONS ALONG
  WITH AREAS OF BLOWING AND DRIFTING SNOW ARE LIKELY. TRAVELERS
  MAY EXPERIENCE DIFFICULT DRIVING CONDITIONS.

* SNOW ACCUMULATIONS...4 TO 8 INCHES WITH BLOWING AND DRIFTING 
  SNOW. 

* LOCATIONS...MALAD...BURLEY...RUPERT...HEYBURN...SHOSHONE... 
  CAREY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE
EXPECTED. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL
VERY HAZARDOUS OR IMPOSSIBLE.

&&

$$

IDZ031-032-252215-
/O.CON.KPIH.WW.Y.0016.151125T1200Z-151126T1800Z/
BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PASHIMEROI-
INCLUDING THE CITIES OF...HAILEY...KETCHUM...BELLEVUE...ARCO...
CHALLIS...MACKAY
316 AM MST WED NOV 25 2015

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST
THURSDAY...

* IMPACTS/TIMING...SNOW WILL BEGIN EARLY THIS MORNING AND PERSIST
  INTO THURSDAY MORNING. COMBINATION OF SNOW ALONG WITH BLOWING
  AND DRIFTING SNOW MAY CREATE SLICK DRIVING CONDITIONS.

* SNOW ACCUMULATIONS...3 TO 6 INCHES ALONG WITH BLOWING AND 
  DRIFTING SNOW. 

* LOCATIONS...HAILEY...CRATERS OF THE MOON...ARCO AND MACKAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT
VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND
BLOWING SNOW. USE CAUTION WHEN TRAVELING... ESPECIALLY IN OPEN
AREAS.

&&

$$

IDZ019>021-252215-
/O.CON.KPIH.WW.Y.0016.151125T1200Z-151126T1800Z/
UPPER SNAKE HIGHLANDS-UPPER SNAKE RIVER PLAIN-
LOWER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...ST. ANTHONY...ASHTON...DRIGGS...
VICTOR...IDAHO FALLS...REXBURG...POCATELLO
316 AM MST WED NOV 25 2015

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST
THURSDAY...

* IMPACTS/TIMING...SNOW WILL BEGIN LATE THIS MORNING AND PERSIST
  INTO THURSDAY MORNING. COMBINATION OF SNOW ALONG WITH BLOWING
  AND DRIFTING SNOW MAY CREATE SLICK DRIVING CONDITIONS.

* SNOW ACCUMULATIONS...2 TO 4 INCHES ALONG WITH BLOWING AND 
  DRIFTING SNOW. 

* LOCATIONS...POCATELLO...CHUBBUCK...BLACKFOOT...AMERICAN FALLS 
  AND ABERDEEN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT
VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND
BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN
AREAS.

&&

$$

IDZ023>025-252215-
/O.CON.KPIH.WW.Y.0016.151125T1200Z-151126T1800Z/
CARIBOU HIGHLANDS-CACHE VALLEY/IDAHO PORTION-
WASATCH MOUNTAINS/IDAHO PORTION-
INCLUDING THE CITIES OF...PRESTON...MONTPELIER
316 AM MST WED NOV 25 2015

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST
THURSDAY...

* IMPACTS/TIMING...SNOW WILL BEGIN AROUND NOON TODAY AND PERSIST
  THROUGH THURSDAY MORNING. COMBINATION OF SNOW ALONG WITH BLOWING
  AND DRIFTING SNOW MAY CREATE SLICK DRIVING CONDITIONS.

* SNOW ACCUMULATIONS...3 TO 6 INCHES ALONG WITH BLOWING AND 
  DRIFTING SNOW. 

* LOCATIONS...MCCAMMON...PRESTON...SODA SPRINGS AND MONTPELIER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT
VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND
BLOWING SNOW. USE CAUTION WHEN TRAVELING... ESPECIALLY IN OPEN
AREAS.

&&

$$
476 
WWUS45 KPIH 252040
WSWPIH

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
140 PM MST WED NOV 25 2015

IDZ017-022-261100-
/O.CON.KPIH.WS.W.0003.000000T0000Z-151126T1800Z/
EASTERN MAGIC VALLEY-SOUTH CENTRAL HIGHLANDS-
INCLUDING THE CITIES OF...BURLEY...RUPERT...HEYBURN...
MALAD CITY...OAKLEY
140 PM MST WED NOV 25 2015

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 AM MST
THURSDAY...

* IMPACTS/TIMING...OCCASIONAL SNOW WILL CONTINUE INTO THURSDAY
  MORNING BEFORE DIMINISHING THURSDAY AFTERNOON. TRAVELERS MAY
  EXPERIENCE DIFFICULT DRIVING CONDITIONS.

* SNOW ACCUMULATIONS...AN ADDITIONAL 2 TO 5 INCHES.

* LOCATIONS...MALAD...BURLEY...RUPERT...HEYBURN...SHOSHONE... 
  CAREY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE
EXPECTED. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL
VERY HAZARDOUS OR IMPOSSIBLE.

&&

$$

IDZ031-032-261100-
/O.CON.KPIH.WW.Y.0016.000000T0000Z-151126T1800Z/
BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PASHIMEROI-
INCLUDING THE CITIES OF...HAILEY...KETCHUM...BELLEVUE...ARCO...
CHALLIS...MACKAY
140 PM MST WED NOV 25 2015

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST
THURSDAY...

* IMPACTS/TIMING...SNOW WILL CONTINUE THROUGH TONIGHT BEFORE
  DIMINISHING DURING THE MORNING. COMBINATION OF SNOW ALONG WITH
  BLOWING AND DRIFTING SNOW MAY CREATE SLICK DRIVING CONDITIONS.

* SNOW ACCUMULATIONS...AN ADDITIONAL 2 TO 3 INCHES ALONG WITH
  BLOWING AND DRIFTING SNOW.

* LOCATIONS...HAILEY...CRATERS OF THE MOON...ARCO AND MACKAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT
VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND
BLOWING SNOW. USE CAUTION WHEN TRAVELING... ESPECIALLY IN OPEN
AREAS.

&&

$$

IDZ019>021-261100-
/O.CON.KPIH.WW.Y.0016.000000T0000Z-151126T1800Z/
UPPER SNAKE HIGHLANDS-UPPER SNAKE RIVER PLAIN-
LOWER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...ST. ANTHONY...ASHTON...DRIGGS...
VICTOR...IDAHO FALLS...REXBURG...POCATELLO
140 PM MST WED NOV 25 2015

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST
THURSDAY...

* IMPACTS/TIMING...OCCASIONAL SNOW WILL CONTINUE INTO THURSDAY
  MORNING BEFORE DIMINISHING THURSDAY AFTERNOON. COMBINATION OF
  SNOW ALONG WITH BLOWING AND DRIFTING SNOW MAY CREATE SLICK
  DRIVING CONDITIONS.

* SNOW ACCUMULATIONS...AN ADDITIONAL 2 TO 3 INCHES ALONG WITH
  BLOWING AND DRIFTING SNOW.

* LOCATIONS...POCATELLO...CHUBBUCK...BLACKFOOT...AMERICAN FALLS 
  AND ABERDEEN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT
VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND
BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN
AREAS.

&&

$$

IDZ023>025-261100-
/O.CON.KPIH.WW.Y.0016.000000T0000Z-151126T1800Z/
CARIBOU HIGHLANDS-CACHE VALLEY/IDAHO PORTION-
WASATCH MOUNTAINS/IDAHO PORTION-
INCLUDING THE CITIES OF...PRESTON...MONTPELIER
140 PM MST WED NOV 25 2015

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST
THURSDAY...

* IMPACTS/TIMING...SNOW WILL CONTINUE INTO THURSDAY MORNING BEFORE
  DIMINISHING THURSDAY AFTERNOON. TRAVELERS MAY EXPERIENCE
  DIFFICULT DRIVING CONDITIONS.

* SNOW ACCUMULATIONS...AN ADDITIONAL 2 TO 4 INCHES.

* LOCATIONS...MCCAMMON...PRESTON...SODA SPRINGS AND MONTPELIER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT
VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND
BLOWING SNOW. USE CAUTION WHEN TRAVELING... ESPECIALLY IN OPEN
AREAS.

&&

$$

VALLE
503 
WWUS45 KPIH 261008
WSWPIH

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
308 AM MST THU NOV 26 2015


IDZ019-031-032-261115-
/O.CAN.KPIH.WW.Y.0016.000000T0000Z-151126T1800Z/
UPPER SNAKE HIGHLANDS-BIG AND LITTLE WOOD RIVER REGION-
LOST RIVER/PASHIMEROI-
INCLUDING THE CITIES OF...ST. ANTHONY...ASHTON...DRIGGS...
VICTOR...HAILEY...KETCHUM...BELLEVUE...ARCO...CHALLIS...MACKAY
308 AM MST THU NOV 26 2015

...WINTER WEATHER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS CANCELLED THE
WINTER WEATHER ADVISORY. 


$$

IDZ017-022-261800-
/O.CON.KPIH.WS.W.0003.000000T0000Z-151126T1800Z/
EASTERN MAGIC VALLEY-SOUTH CENTRAL HIGHLANDS-
INCLUDING THE CITIES OF...BURLEY...RUPERT...HEYBURN...
MALAD CITY...OAKLEY
308 AM MST THU NOV 26 2015

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS
MORNING...

* IMPACTS/TIMING...OCCASIONAL SNOW WILL CONTINUE INTO LATE MORNING
  BEFORE DIMINISHING THIS AFTERNOON. TRAVELERS MAY EXPERIENCE
  DIFFICULT DRIVING CONDITIONS WITH BLOWING AND DRIFTING SNOW
  ACROSS THE ROADS.

* SNOW ACCUMULATIONS...AN ADDITIONAL 2 TO 5 INCHES.

* LOCATIONS...MALAD...BURLEY...RUPERT...HEYBURN...SHOSHONE... 
  CAREY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE
EXPECTED. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL
VERY HAZARDOUS OR IMPOSSIBLE.

&&

$$

IDZ020-021-261800-
/O.CON.KPIH.WW.Y.0016.000000T0000Z-151126T1800Z/
UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...POCATELLO
308 AM MST THU NOV 26 2015

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS
MORNING...

* IMPACTS/TIMING...OCCASIONAL SNOW WILL CONTINUE INTO LATE MORNING
  BEFORE DIMINISHING THIS AFTERNOON. COMBINATION OF SNOW ALONG
  WITH BLOWING AND DRIFTING SNOW MAY CREATE SLICK DRIVING
  CONDITIONS.

* SNOW ACCUMULATIONS...AN ADDITIONAL 2 TO 3 INCHES ALONG WITH 
  BLOWING AND DRIFTING SNOW. 

* LOCATIONS...POCATELLO...CHUBBUCK...BLACKFOOT...AMERICAN FALLS 
  AND ABERDEEN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT
VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND
BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN
AREAS.

&&

$$

IDZ023>025-261800-
/O.CON.KPIH.WW.Y.0016.000000T0000Z-151126T1800Z/
CARIBOU HIGHLANDS-CACHE VALLEY/IDAHO PORTION-
WASATCH MOUNTAINS/IDAHO PORTION-
INCLUDING THE CITIES OF...PRESTON...MONTPELIER
308 AM MST THU NOV 26 2015

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS
MORNING...

* IMPACTS/TIMING...SNOW WILL CONTINUE INTO LATE MORNING BEFORE
  DIMINISHING THIS AFTERNOON. TRAVELERS MAY EXPERIENCE DIFFICULT
  DRIVING CONDITIONS.

* SNOW ACCUMULATIONS...AN ADDITIONAL 2 TO 4 INCHES.

* LOCATIONS...MCCAMMON...PRESTON...SODA SPRINGS AND MONTPELIER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT
VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND
BLOWING SNOW. USE CAUTION WHEN TRAVELING... ESPECIALLY IN OPEN
AREAS.

&&

$$
274 
WWUS45 KPIH 261743
WSWPIH

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
1043 AM MST THU NOV 26 2015

IDZ017-022-261845-
/O.EXP.KPIH.WS.W.0003.000000T0000Z-151126T1800Z/
EASTERN MAGIC VALLEY-SOUTH CENTRAL HIGHLANDS-
INCLUDING THE CITIES OF...BURLEY...RUPERT...HEYBURN...
MALAD CITY...OAKLEY
1043 AM MST THU NOV 26 2015

...WINTER STORM WARNING WILL EXPIRE AT 11 AM MST THIS MORNING...

LIGHT SNOW IS POSSIBLE THIS AFTERNOON WITH AN ADDITIONAL HALF AND
INCH POSSIBLE. A FEW AREAS OF BLOWING AND DRIFTING SNOW ARE
POSSIBLE AS WELL. HOWEVER CONDITIONS SHOULD CONTINUE TO IMPROVE
THROUGHOUT THE AFTERNOON.

$$

IDZ020-021-261845-
/O.EXP.KPIH.WW.Y.0016.000000T0000Z-151126T1800Z/
UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...POCATELLO
1043 AM MST THU NOV 26 2015

...WINTER WEATHER ADVISORY WILL EXPIRE AT 11 AM MST THIS
MORNING...

LIGHT SNOW IS POSSIBLE THIS AFTERNOON WITH AN ADDITIONAL HALF AND
INCH POSSIBLE. A FEW AREAS OF BLOWING AND DRIFTING SNOW ARE
POSSIBLE AS WELL. HOWEVER CONDITIONS SHOULD CONTINUE TO IMPROVE
THROUGHOUT THE AFTERNOON..

$$

IDZ023>025-261845-
/O.EXP.KPIH.WW.Y.0016.000000T0000Z-151126T1800Z/
CARIBOU HIGHLANDS-CACHE VALLEY/IDAHO PORTION-
WASATCH MOUNTAINS/IDAHO PORTION-
INCLUDING THE CITIES OF...PRESTON...MONTPELIER
1043 AM MST THU NOV 26 2015

...WINTER WEATHER ADVISORY WILL EXPIRE AT 11 AM MST THIS
MORNING...

LIGHT SNOW WILL CONTINUE THIS AFTERNOON WITH AN ADDITIONAL HALF
AND INCH POSSIBLE. HOWEVER CONDITIONS SHOULD CONTINUE TO IMPROVE
THROUGHOUT THE AFTERNOON..

$$

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pocatello, ID wrote its last area forecast discussion before this winter storm warning went out at Nov 24, 2:36 AM MST, 10 hours 24 minutes earlier.

Area forecast discussion, Nov 24, 2:36 AM MST, 10 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE POCATELLO ID
236 AM MST TUE NOV 24 2015

.SHORT TERM...TODAY THROUGH THURSDAY NIGHT. WV IMAGERY THIS
MORNING SHOWS UPPER LOW CIRCULATING OFF VANCOUVER ISLAND AND
DROPPING SOUTH AS MODELS HAVE PROJECTED OVER THE PAST FEW DAYS.
AND MODELS ARE COMING MORE INTO AGREEMENT ON TIMING AND LOCATION
OF THE MAIN IMPACTS FOR THE THANKSGIVING HOLIDAY. TRAVELERS WILL
LIKELY BE IMPACTED AS SNOW ACCUMULATES ON ROAD SURFACES.
ACCUMULATING SNOW WILL BEGIN WEDNESDAY MORNING OVER THE SOUTH
CENTRAL HIGHLANDS AS THE UPPER LOW SHIFTS INTO NORTHERN NEVADA.
TOTAL SNOWFALL AMOUNTS WILL BE ABOUT 10 TO 14 INCHES IN THE SOUTH
CENTRAL HIGHLANDS...4 TO 8 INCHES IN THE EASTERN MAGIC
VALLEY...AND ABOUT 6 TO 10 INCHES IN THE CARIBOU HIGHLANDS. THE
SNAKE PLAIN WILL SEE ABOUT 2 TO 4 INCHES TOTAL. MEANWHILE...SURFACE
WINDS WILL SHIFT NORTHEASTERLY OVER THE SNAKE PLAIN AS THE
PRESSURE GRADIENT TIGHTENS SIGNIFICANTLY.

ENOUGH CERTAINTY IN FORECAST TO WARRANT A WATCH OVER OUR SOUTHERN
ZONES STARTING 12Z TOMORROW AND ENDING 18Z THANKSGIVING DAY DUE
TO THE SNOWFALL AMOUNTS AND IMPACTS TO TRAVELERS. THE PATTERN IS
SIMILAR TO ONE WE SAW IN OCTOBER 2008 WHICH LED TO SEVERAL
SLIDEOFFS AND INTERSTATE CLOSURES. HINSBERGER

.LONG TERM...THANKSGIVING NIGHT THROUGH TUESDAY. MODELS STILL
STRUGGLING WITH CONSISTENCY IN THE EXTENDED PERIOD BUT PERHAPS A
GLANCE AT AN ATTEMPT AT SOME CONSENSUS THIS MORNING. DEEP LOW STILL
EXPECTED OVER THE GREAT BASIN WITH EAST IDAHO ON THE NORTHERN
PERIPHERY THANKSGIVING NIGHT THROUGH AT LEAST SATURDAY. GFS MORE
AGGRESSIVE THAN ECMWF IN KEEPING WEAK WRAP AROUND SHOWER POTENTIAL
IN EASTERN HIGHLANDS AND KEPT SOME MENTION OF PRECIP THOSE AREAS BUT
TAPERED BELOW MODEL CONSENSUS. MODELS DIVERGE FOR SUNDAY AND BEYOND.
GFS TRIES TO LIFT UPPER LOW OVER EAST IDAHO BEFORE EJECTING IT EAST.
ECMWF STILL PREFERRING A WEST-EAST STRETCH OF THE LOW WITH THE
CENTER PUSHING INTO THE PLAINS BUT THE AXIS REMAINS SOUTH OF IDAHO.
EITHER WAY THE LOW DOES EJECT INTO THE PLAINS BY MONDAY AS ENERGY
FROM KICKER PACIFIC LOW REACHES TOWARD THE PACNW COAST. BOTH MODELS
IN FAVOR OF A STRONG WET PUSH REACHING IDAHO BY MIDWEEK NEXT WEEK
BUT STILL A LONG WAY OUT. DMH
&&

.AVIATION...THANKSGIVING STORM STARTING TO IMPACT TERMINALS THIS
PERIOD. CLOUD SHIELD ALREADY MOVING INTO THE REGION PER SAT IMAGERY.
EXPECT ALL SITES TO REMAIN VFR TODAY BUT CLOUD HEIGHTS LOWER AT KSUN
THIS AFTERNOON AND OVERNIGHT WITH OUTSIDE SHOT AT A SNOW SHOWER.
WILL BE POTENTIAL FOR PRECIPITATION TO REACH KBYI BY 12Z TOMORROW AS
WELL THOUGH WILL BE ON THE HEELS OF WARM FRONT AND LIKELY TO BE RAIN
EVEN BEFORE SUNRISE. WILL LIKELY COVER WITH VCSH FOR NOW AND HONE IN
ON TIMING WITH NEXT SET OF TERMINALS.  DMH
&&

.PIH WATCHES/WARNINGS/ADVISORIES...
WINTER STORM WATCH FROM LATE TONIGHT THROUGH THURSDAY MORNING
FOR IDZ017-021>025.

&&

The office that day

Everything else NWS Pocatello, ID issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 24, 3:47 AM MSTWinter Storm WatchPIH9 hr
Nov 24, 1:00 PM MSTWinter Weather AdvisoryPIH46 hr

Nearby

Winter Storm Warnings in Idaho, 2015Every winter storm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.